Translator Disclaimer
2011 Rational $\mathbb{Z}_p$–equivariant spectra
David Barnes
Algebr. Geom. Topol. 11(4): 2107-2135 (2011). DOI: 10.2140/agt.2011.11.2107

Abstract

We find a simple algebraic model for rational p–equivariant spectra, via a series of Quillen equivalences. This model, along with an Adams short exact sequence, will allow us to easily perform constructions and calculations.

Citation

Download Citation

David Barnes. "Rational $\mathbb{Z}_p$–equivariant spectra." Algebr. Geom. Topol. 11 (4) 2107 - 2135, 2011. https://doi.org/10.2140/agt.2011.11.2107

Information

Received: 12 December 2010; Revised: 6 May 2011; Accepted: 12 June 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1254.55005
MathSciNet: MR2826933
Digital Object Identifier: 10.2140/agt.2011.11.2107

Subjects:
Primary: 55N91, 55P42

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.11 • No. 4 • 2011
MSP
Back to Top